# SDR AUS20020040

- Difficulty date: January 18, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2720 · Rudder Control System
- Part: Bolt
- Part number: 4084042910
- Condition: Missing
- Location: Pressure Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER PRESSURE REDUCER VALVE PIVOT BOLT MISSING.
